# SDR A6WA202102018089

- Difficulty date: December 15, 2021
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 60023046
- Part serial: NSN
- Condition: Gouged
- Location: R/H Hstab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H H STAB FITTING #2  HAS 2 EACH GOUGES AT ES60.525 (RBL55.8865). DIMENSIONS ARE: (P1) 1.00L X 0.200W X .006D (P2) 1.100L X 0.200W X .015D.  BOTH GOUGES ARE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 55-11-27 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED DAMAGED AREAS ON FITTING TO A SMOOTH CONTOUR. SHOT-PEENED REPAIR AREA. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED AREA AND FOUND WITHIN LIMITS IAW MHIRJ REO 601R-55-21-711 REV A DATED 2022-01-17. ALL WORK PERFORMED IAW MHIRJ REO 601R-55-21-711 REV A DATED 2022-01-17. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003526 CARD #20331.  N438AW   TT:39,745:56   TC: 39,335
